Alert archive / New Mexico / Flash Flood Warnings in 2016

Flash Flood Warning 4, NWS El Paso, TX

August 2, 2016Luna County, New Mexico

NWS El Paso, TX issued this flash flood warning at Aug 2, 2016, 5:19 PM MDT for Luna County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2016, 5:19 PM MDT (23:19 UTC)
Expired
Aug 2, 2016, 8:15 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Luna County, NM

The radar

The El Paso radar (KEPZ), 95 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

875 
WGUS54 KEPZ 022319
FFWEPZ
NMC029-030215-
/O.NEW.KEPZ.FF.W.0004.160802T2319Z-160803T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
519 PM MDT TUE AUG 2 2016

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LUNA COUNTY IN SOUTHWESTERN NEW MEXICO...

* UNTIL 815 PM MDT

* AT 518 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DEMING...
  SUNSHINE...
  ROCK HOUND STATE PARK...
  AND SPRING CANYON STATE PARK.

LOW WATER CROSSINGS ALONG NEW MEXICO STATE HIGHWAY 143 WILL BE
FLOODED AS WELL AS DRAINAGES OFF OF THE LITTLE FLORIDA MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS...AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3232 10749 3207 10749 3204 10781 3233 10782

$$

FAUSETT
1 follow-up statement
072 
WGUS74 KEPZ 030057
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
657 PM MDT TUE AUG 2 2016

NMC029-030107-
/O.CAN.KEPZ.FF.W.0004.000000T0000Z-160803T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUNA NM-
657 PM MDT TUE AUG 2 2016

...THE FLASH FLOOD WARNING FOR CENTRAL LUNA COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3232 10749 3207 10749 3204 10781 3233 10782

$$

FAUSETT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 2:13 PM MDT, 3 hours 6 minutes earlier.

Area forecast discussion, Aug 2, 2:13 PM MDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
213 PM MDT TUE AUG 2 2016

.SYNOPSIS...
A deep southerly flow of monsoonal moisture will result in
showers and thunderstorms capable of producing periods of heavy
rainfall into the weekend. Excessive run off from storms this
afternoon and evening may lead to localized flash flooding over
portions of Southwest and South Central New Mexico. A flash watch
is in effect for those affected areas. Chances for rain and
thunderstorms will continue into next week with better chances
in the mountains and west of the Rio Grande.

&&

.DISCUSSION...
A summer monsoon flow has become established over the desert
southwest. This deep plume of moisture flowing up from the south
has made the atmosphere more moist and unstable, leading to
increased chances for showers and thunderstorms across the region.
Storm development this afternoon and evening over portions of
Southwest New Mexico will be enhanced by lift and forcing from a
weak upper level disturbance that is slowly drifting along the
Arizona-New Mexico state line.

Precipitable water values area between a 140 and a 150 percent of
normal which is indicative of efficient rain producing storms.
With the ground become saturated from previous storm activity,
mainly in the Gila Region there is a potential for excessive rain
run off that could lead to flash flooding along drainages, small
streams, and arroyos. A flash flood watch will be in effect
through tonight for portions of southwest and south central New
Mexico.

Chances for showers and thunderstorms will continue on Wednesday
with the greatest chance for heavy rain being over southwest New
Mexico nearest the Arizona state line. Those areas will remain in
a flash flood watch on Wednesday. The rest of the area will see
scattered showers and thunderstorms with a more varied
distribution of rainfall. Some of the stronger storms will be able
to produce periods of moderate to heavy rainfall with localized
flooding possible.

For Thursday and Friday the plume of moisture will continue over
the state but will be attenuated a bit with lower precipitable
water values expected. This in part due to the upper level
disturbance lifting north out of the area. Scattered storms will
still occur in the afternoon and evenings with a few of the
storms able to produce periods of moderate to heavy rainfall.

The long term outlook continues the monsoonal flow over the state
with a chance of showers and thunderstorms each day. Mountain
regions and areas west of the continental divide will continue to
to have the better chances for rain. Temperatures will remain near
seasonal averages.

&&

.AVIATION...Valid 03/00Z-04/00Z.
P6SM SCT-BKN070-090 BKN200-250 through much of the period. Numerous
mountain and scattered lowland VRB20G40KT 1-3SM +TSRA BKN020-040
through 06Z with isolated to scattered coverage through morning
hours. After 18Z, scattered east and nmrs mountains and west 1-3SM
+TSRA BKN020-040.

 &&

.FIRE WEATHER...
Monsoon moisture flow will continue across the region for the
upcoming week.  Best chances will remain west of the river with
flash flooding threat, but scattered storms are still expected
eastern zones this week. Temperatures will remain near normal with
relative humidities above 25-30 percent lowlands and above 40
percent mountains with very good to excellent recoveries.  Mixing
heights will be lower however keeping vent rates fair to good next
few days.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 73  94  74  94 /  40  40  30  30
Sierra Blanca           70  93  71  95 /  30  30  20  30
Las Cruces              69  91  69  92 /  50  40  30  40
Alamogordo              71  93  71  94 /  50  40  40  40
Cloudcroft              52  72  54  73 /  60  80  40  60
Truth or Consequences   69  89  70  90 /  50  60  50  50
Silver City             62  82  62  83 /  60  70  50  60
Deming                  68  90  68  91 /  50  50  40  40
Lordsburg               66  87  67  89 /  60  70  40  50
West El Paso Metro      73  93  74  94 /  40  40  30  30
Dell City               69  95  69  96 /  40  30  30  20
Fort Hancock            73  97  74  95 /  30  40  30  30
Loma Linda              67  89  69  89 /  40  50  30  20
Fabens                  71  95  72  94 /  40  40  40  30
Santa Teresa            71  93  71  93 /  40  40  30  30
White Sands HQ          72  92  73  92 /  50  40  30  30
Jornada Range           68  91  67  92 /  50  40  30  40
Hatch                   69  92  69  93 /  50  50  40  40
Columbus                69  90  70  92 /  50  50  40  30
Orogrande               71  92  71  93 /  40  40  30  30
Mayhill                 56  80  57  80 /  50  70  40  50
Mescalero               56  81  57  82 /  60  70  50  50
Timberon                54  79  56  79 /  60  70  40  50
Winston                 58  83  58  82 /  60  70  60  70
Hillsboro               65  89  64  89 /  50  60  50  50
Spaceport               68  90  68  91 /  50  60  40  50
Lake Roberts            55  84  55  83 /  60  80  50  60
Hurley                  62  85  63  85 /  50  70  50  50
Cliff                   61  85  60  88 /  60  80  50  50
Mule Creek              57  83  56  85 /  60  80  60  50
Faywood                 63  87  64  87 /  50  60  50  50
Animas                  68  87  68  89 /  70  70  40  30
Hachita                 67  88  67  89 /  60  60  40  30
Antelope Wells          66  86  65  88 /  70  70  40  30
Cloverdale              62  82  63  83 /  60  70  40  40

&&

.EPZ Watches/Warnings/Advisories...
NM...Flash Flood Watch through late tonight for NMZ407-409-410-412-
     414>416.

     Flash Flood Watch through Wednesday evening for NMZ401>406-408.

TX...None.
&&

04/26 Lundeen/Grzywacz
Hazardous weather outlook, Aug 2, 11:51 AM MDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1151 AM MDT TUE AUG 2 2016

NMZ401>410-412-414>416-031800-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
1151 AM MDT TUE AUG 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO AND SOUTHWEST NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...FLASH FLOOD WATCH IN EFFECT THROUGH TONIGHT...

VERY MOIST ATMOSPHERIC CONDITIONS WILL PRODUCE SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS THAT ARE CAPABLE OF PRODUCING
PERIODS OF HEAVY RAINFALL. EXCESSIVE RUNOFF MAY GENERATE LOCALIZED
FLASH FLOODING ALONG SMALL STREAMS...ARROYOS AND OTHER DRAINAGES.
FLOODED LOW WATER CROSSINGS AND ROAD WASHOUTS MAY OCCUR. PONDING
OF WATER MAY OCCUR IN POORLY DRAINED LOW LYING AREAS AND ROADS.
PERIODS OF SMALL HAIL AND WIND GUSTS UP 50 MPH MAY ALSO OCCUR WITH
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MONSOONAL MOISTURE PLUME WILL REMAIN OVER THE REGION WITH AT
LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND
EVENING. PERIODS OF HEAVY RAINFALL WITH LOCALIZED FLOODING MAY
OCCUR. MOISTURE LEVELS WILL DROP SOMEWHAT DURING THE WEEKEND THAT
MAY LIMIT HEAVY RAINFALL POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

NMZ411-413-417-TXZ418>424-031800-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN-
OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1151 AM MDT TUE AUG 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND
TONIGHT. RAIN DISTRIBUTION WILL BE SPOTTY SPOTTY OVERALL...BUT
SOME STORMS COULD STILL PRODUCE PERIODS OF MODERATE TO HEAVY
RAINFALL THAT COULD CAUSE MINOR LOCALIZED FLOODING IN THE VICINITY
OF THE STORM. PERIODS OF SMALL HAIL AND WIND GUSTS UP TO 50 MPH
MAY ALSO OCCUR FROM STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MONSOONAL MOISTURE PLUME WILL REMAIN OVER THE REGION WITH AT
LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND
EVENING. PERIODS OF HEAVY RAINFALL WITH LOCALIZED FLOODING MAY
OCCUR. MOISTURE LEVELS WILL DROP SOMEWHAT DURING THE WEEKEND THAT
MAY LIMIT HEAVY RAINFALL POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

LUNDEEN

In the hours before

Special weather statement, Aug 2, 1:40 PM MDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
140 PM MDT TUE AUG 2 2016

NMZ404-405-022030-
LOWLANDS OF THE BOOTHEEL NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
140 PM MDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HIDALGO COUNTY UNTIL
230 PM MDT...

AT 139 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF COTTON CITY...MOVING NORTH AT 20 MPH.

WINDS IN EXCESS OF 45 MPH WITH BLOWING DUST WILL BE POSSIBLE WITH
THIS STORM. VISIBILITIES MAY DROP BELOW ONE MILE.

LOCATIONS IMPACTED INCLUDE...
LORDSBURG...STEINS...COTTON CITY...ROAD FORKS...GRANITE GAP...
LORDSBURG PLAYA...PYRAMID MOUNTAINS AND SHAKESPEARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3242 10905 3246 10862 3209 10871 3206 10901
      3223 10905
TIME...MOT...LOC 1939Z 168DEG 16KT 3215 10887

FAUSETT
Special weather statement, Aug 2, 3:32 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
332 PM MDT TUE AUG 2 2016

NMZ401-402-022215-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
332 PM MDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GRANT COUNTY UNTIL
415 PM MDT...

AT 331 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF GILA...OR 9 MILES EAST OF CLIFF. THIS STORM WAS NEARLY
STATIONARY.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GILA...MOGOLLON BOX CAMPGROUND AND PORTIONS OF THE GILA WILDERNESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3310 10829 3288 10834 3288 10855 3309 10861
TIME...MOT...LOC 2131Z 178DEG 3KT 3296 10845

FAUSETT
Special weather statement, Aug 2, 3:47 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
347 PM MDT TUE AUG 2 2016

NMZ403-404-407-022230-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
347 PM MDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LUNA...NORTHEASTERN
HIDALGO AND SOUTH CENTRAL GRANT COUNTIES UNTIL 430 PM MDT...

AT 346 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF SEPAR...OR 15 MILES NORTH OF HACHITA...MOVING
NORTHWEST AT 15 MPH.

WINDS IN EXCESS OF 45 MPH WITH BLOWING DUST WILL BE POSSIBLE WITH
THIS STORM. VISIBILITIES WILL LOWER BRIEFLY TO ONE MILE OR LESS
ALONG INTERSTATE 10.

LOCATIONS IMPACTED INCLUDE...
SEPAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3214 10816 3202 10832 3227 10866 3247 10829
TIME...MOT...LOC 2146Z 141DEG 11KT 3214 10830

FAUSETT
Special weather statement, Aug 2, 5:03 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
503 PM MDT TUE AUG 2 2016

NMZ407-022345-
SOUTHWEST DESERT/MIMBRES BASIN NM-
503 PM MDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LUNA COUNTY UNTIL 545 PM
MDT...

AT 503 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF SUNSHINE...OR 7 MILES SOUTHEAST OF DEMING...MOVING
WEST AT 10 MPH.

WINDS IN EXCESS OF 50 MPH WITH BLOWING DUST WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEMING...SUNSHINE...
ROCK HOUND STATE PARK AND SPRING CANYON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3226 10755 3209 10759 3209 10791 3236 10785
TIME...MOT...LOC 2303Z 100DEG 7KT 3219 10766

FAUSETT

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:06 PM MDTSpecial Weather StatementEPZDoña Ana39 min
Aug 1, 6:27 PM MDTSevere Thunderstorm WarningEPZDoña Ana48 min
Aug 1, 6:42 PM MDTSpecial Weather StatementEPZHidalgo48 min
Aug 1, 7:41 PM MDTSpecial Weather StatementEPZGrant49 min
Aug 1, 7:57 PM MDTAreal Flood AdvisoryEPZLuna2 hr
Aug 1, 9:25 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Aug 1, 10:03 PM MDTAreal Flood AdvisoryEPZGrant, Luna, Sierra3 hr
Aug 2, 1:40 PM MDTSpecial Weather StatementEPZHidalgo50 min
Aug 2, 3:32 PM MDTSpecial Weather StatementEPZGrant43 min
Aug 2, 3:47 PM MDTSpecial Weather StatementEPZHidalgo43 min
Aug 2, 5:03 PM MDTSpecial Weather StatementEPZLuna42 min

Nearby

Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.